# SDR AWXA960057

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT NR 85 - DURING ROUTINE MAINTENANCE CHECK, FOUND MISCELLANEOUS EMERGENCY LIGHTS IN AFT INOP.  REMOVED AND REPLACED EMERGENCY PACK, PACK CHECKS GOOD.  REMOVED AND REPLACED BATTERY ON AFT POWER SUPPLY, CHECKS GOOD.  (M)
